Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#236033] of Robert Calderbank

Papers Published

  1. Calderbank, AR, Covering machines, Discrete Mathematics, vol. 106-107 no. C (1992), pp. 105-110, ISSN 0012-365X
    (last updated on 2017/12/16)

    Abstract:
    We construct 2-state covering machines from binary linear codes with a sufficiently rich subcode structure. The goal is to trade multiple covering properties for increased redundancy. We explain why the expected covering properties of covering machines should be superior to those of codes obtained by iterating the ADS construction. © 1992.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320